# SDR EIAA20090057SUP

- Difficulty date: May 11, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 1,005,748 hours
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Nr 1 Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING HIGH POWER SETTING (1.45 AND ABOVE) A SWEET ODOR OF OIL ENTERS AIRCRAFT.  SIGNS OF OIL LEAK AT NR 1 PACK ACM AND DUCTING, DEACTIVATED NR 1 PACK, DEFERRED AS PER DDPG 21-1-2A.  TRANSFERRED TO DMI 008, AS PER MEL 21-1-2C, CAT D, DUE DATE 9-8-9, INSTALLED PLACARD.  REACTIVATED NR 1 PACK IAW MM 21-51-00.  REMOVED AND REPLACED NR 1 ACM COALESCER BAG IAW MM 21-51-05.  OPERATED NR 1 PACK IAW 21-51-00, OPS CHECK NORMAL, DMI CLEARED, PLACARDS REMOVED.
